# SDR UIEA2019061434485

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,155 hours, 20,573 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1477
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOUND LH ENG UPPER FIRE LOOP DEFECTIVE. REMOVED AND REPLACED LH ENGINE UPPER AFT FIRE LOOP IAW AMM 26-11-02. OPS CHECK GOOD AT THIS TIME.
